Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 829820, 9 pages
http://dx.doi.org/10.1155/2013/829820
Research Article

Superconvergence of a New Nonconforming Mixed Finite Element Scheme for Elliptic Problem

1Department of Mathematics and Physics, Luoyang Institute of Science and Technology, Luoyang 471003, China
2School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China

Received 3 January 2013; Revised 30 June 2013; Accepted 5 July 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 Lifang Pei and Dongyang Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifang Pei and Dongyang Shi, “Superconvergence of a New Nonconforming Mixed Finite Element Scheme for Elliptic Problem,” Mathematical Problems in Engineering, vol. 2013, Article ID 829820, 9 pages, 2013. https://doi.org/10.1155/2013/829820.